On new approach of existence solutions for Atangana-Baleanu fractional neutral differential equations with dependence on the Lipschitz first derivatives

V. Pandiyammal, U. Karthik Raja

Abstract


In this article, we establish the result on existence and uniqueness of a Atangana-Baleanu fractional neutral differential equations with dependence on the Lipschitz first derivative conditions in Banach space. These results are based on fixed point theorems. Moreover, an example is also provided to illustrate the main results.

Full Text: PDF

Published: 2021-06-01

How to Cite this Article:

V. Pandiyammal, U. Karthik Raja, On new approach of existence solutions for Atangana-Baleanu fractional neutral differential equations with dependence on the Lipschitz first derivatives, J. Math. Comput. Sci., 11 (2021), 4203-4215

Copyright © 2021 V. Pandiyammal, U. Karthik Raja. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2021 JMCS